Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

On the Strength of the Sikorski Extension Theorem for Boolean Algebras

J. L. Bell
The Journal of Symbolic Logic
Vol. 48, No. 3 (Sep., 1983), pp. 841-846
DOI: 10.2307/2273477
Stable URL: http://www.jstor.org/stable/2273477
Page Count: 6
  • Get Access
  • Read Online (Free)
  • Download ($10.00)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
On the Strength of the Sikorski Extension Theorem for Boolean Algebras
Preview not available

Page Thumbnails

  • Thumbnail: Page 
841
    841
  • Thumbnail: Page 
842
    842
  • Thumbnail: Page 
843
    843
  • Thumbnail: Page 
844
    844
  • Thumbnail: Page 
845
    845
  • Thumbnail: Page 
846
    846